# SDR 9704349990

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Evacuation Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND LEFT EMERGENCY EVACUATION SLIDE LIGHT WITH WIRE CUT.  INSTALLED SPLICE, OPERATIONAL CHECK NORMAL.
